The use of the characteristic functional and semi-invariants in the ergodic theory of stationary processes
Doklady Akademii Nauk, Tome 133 (1960) no. 3, pp. 523-526
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_133_3_a5,
author = {V. P. Leonov},
title = {The use of the characteristic functional and semi-invariants in the ergodic theory of stationary processes},
journal = {Doklady Akademii Nauk},
pages = {523--526},
year = {1960},
volume = {133},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_133_3_a5/}
}
TY - JOUR AU - V. P. Leonov TI - The use of the characteristic functional and semi-invariants in the ergodic theory of stationary processes JO - Doklady Akademii Nauk PY - 1960 SP - 523 EP - 526 VL - 133 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1960_133_3_a5/ LA - ru ID - DAN_1960_133_3_a5 ER -
V. P. Leonov. The use of the characteristic functional and semi-invariants in the ergodic theory of stationary processes. Doklady Akademii Nauk, Tome 133 (1960) no. 3, pp. 523-526. http://geodesic.mathdoc.fr/item/DAN_1960_133_3_a5/